標題: An a posteriori finite element error analysis for the Stokes equations
作者: Jou, J
Liu, JL
應用數學系
Department of Applied Mathematics
關鍵字: Stokes equation;finite element;a posteriori error estimate
公開日期: 1-二月-2000
摘要: Conforming and nonconforming error estimators are presented and analyzed for the mixed finite element approximation of the Stokes problem. The estimators are obtained by solving local Poisson-type problems that do not involve boundary conditions, compatibility and balancing conditions, incompressibility constraint, or flux jumps across inter-element boundaries. The estimators are bounded from above and below by constant multiples of the actual error in an energy-like norm and can be used in adaptive h, p, and hp computations. (C) 2000 Elsevier Science B.V. All rights reserved. MSC: 65N15; 65N30.
URI: http://dx.doi.org/10.1016/S0377-0427(99)00271-X
http://hdl.handle.net/11536/30794
ISSN: 0377-0427
DOI: 10.1016/S0377-0427(99)00271-X
期刊: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
Volume: 114
Issue: 2
起始頁: 333
結束頁: 343
顯示於類別:期刊論文


文件中的檔案:

  1. 000085101900008.pdf